Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stiffness in penis causing penetration issue, diabetic, zemer p1 and vitamin medication, smoking and stress, Treatment?

Sir, after posting in Gulbarga Im facing stiffness in penis and problem became serious for penetration. Im sugar petient since last 18 years and nowadays taking Zemer P1 along with vitamin . I am smoker too and facing stress as project work is not accelarating. Also due to this tension im not able to sleep as earlier? could u please advise a medicine so that I can enjoy my sexiual life as it was just one year earlier
Asked On : Wed, 9 May 2012
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Probably you mean that you are having problem in erection.
This is called as erectile dysfunction.
You are having all the factors in you which cause erectile dysfunction like stress,uncontrolled diabetes,smoking and lack of sleep.
Quit smoking,control your diabetes,de stress yourself by doing yoga and meditation and do regular exercises.
These measures should be able to help you.
If these measures fail,consult your doctor for the treatment.
Answered: Wed, 9 May 2012
I find this answer helpful
General & Family Physician Dr. Abeed Basheer's  Response
You may be having this problem because your blood sugar is not in control .This causes damage to the small blood vessels.Your penis stiffens due to venous dialatation which is sometimes deficient in diabetics.Smoking accelerates the damage to your vessels so you might have to stop smoking.You should check your HbA1c .If this value is above 8 you have to get your diabetes under control.You can take T Sildenafil half an hour before your act which will help you in your endeavour. This should not be used along with anti-hypertensives.In the long term you should stop smoking and get your diabetes under control
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor